Неклассические группы Шоттки в четырехмерном пространстве

Н.А. Гусевский

Sibirskij matematiceskij zurnal (1996)

  • Volume: 37, Issue: 5, page 1050-1056
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гусевский, Н.А.. "Неклассические группы Шоттки в четырехмерном пространстве." Sibirskij matematiceskij zurnal 37.5 (1996): 1050-1056. <http://eudml.org/doc/63968>.

author = {Гусевский, Н.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Schottky group},
language = {rus},
number = {5},
pages = {1050-1056},
publisher = {Izd. AN SSSR},
title = {Неклассические группы Шоттки в четырехмерном пространстве},
url = {http://eudml.org/doc/63968},
volume = {37},
year = {1996},

AU - Гусевский, Н.А.
TI - Неклассические группы Шоттки в четырехмерном пространстве
JO - Sibirskij matematiceskij zurnal
PY - 1996
VL - 37
IS - 5
SP - 1050
EP - 1056
LA - rus
KW - Schottky group
UR - http://eudml.org/doc/63968
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.